# SDR SIMA20140203004

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 34,683 hours, 31,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT LATERAL WINDSHIELD POST SKIN CRACKED.  CUT OUT DAMAGE, INSTALLED DOUBLER & SHIMS IAW ERS-EM-53MR-203.
